Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

How can I get rid of folliculitis on the buttocks ?

foliculitis i have been diagnosed with folliculitis on the buttocks and also has spread in between my legs what can i do to get rid of this disgusting and very painful.
Asked On : Mon, 6 Feb 2012
Answers:  2 Views:  746
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...,dear oat..,
Thanks for choosing HCM.., is Bacterial infection..,
Skin and Hairbuds are involoved..,
Pustules,painfull and oozing is Hallmark..,
So follow this treatment//.
1) Tab..Cefuroxime...(CEPTUM)..250 mg 2 times daily for 5 dys..,
2) Topical application of Mupirocin..cream.(T-BACT)..,
daiy 2 times...,
3) Dip that part in to the Lukewarm salt water and added ..,
KMno4 for 20 mts...
Answered: Wed, 11 Apr 2012
I find this answer helpful
OBGYN Dr. Minoo Bhagia's  Response
Welcome to healthcaremagic forum
Get your blood sugar test done
It is better to consult a dermatologist before starting an antibiotic
Apply surfaz or neosporin ointment
Keep the area dry
Best wishes
Answered: Mon, 6 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor